# SDR SIMA200332402

- Difficulty date: November 14, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001007
- Part serial: 2017
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON APPROACH, FLAPS STUCK AT ZERO.  REPLACED FECU OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
